# SDR COMA9860090

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Lever
- Part number: 7805013
- Condition: Failed
- Location: Cockpit
- Part time: 1,120 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO MCO, FLAP CAUTION WARNING ACTIVATED AT 8 DEGREE FLAP SETTING.  REPLACED THE FLAP SELECTOR LEVER ASSEMBLY.
